# SDR UIEA200800186

- Difficulty date: May 14, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 100,114 hours, 20,082 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AND FLIGHT DECK UPPER DECK STA 540 LBL 10 SEAT TRACK FOUND WITH MINOR CORROSION.  CORROSION REMOVED AND RETREATED PER SRM 53-10-01 AND 51-10-02.
